TU Darmstadt / ULB / TUbiblio

Crossing number of links formed by edges of a triangulation

King, Simon (2003):
Crossing number of links formed by edges of a triangulation.
12, In: Journal of knot theory and its ramifications, pp. 281-286, [Article]

Item Type: Article
Erschienen: 2003
Creators: King, Simon
Title: Crossing number of links formed by edges of a triangulation
Language: English
Journal or Publication Title: Journal of knot theory and its ramifications
Volume: 12
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:16
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item